# SDR UPS97223214

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (SDN C53-224-04.00-01) ON FLOORBEAM AT BS 1178 LBL 45 AND LBL 60 WL 208.  CORROSION REMOVAL/REWORK OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED BEAM AT BS 1178 LBL 60 TO RBL 60 IAW SRM 51-30-5, 51-30-2.
